Join the 'Breast Cancer, Metastatic' group to help and get support from people like you.
Breast Cancer, Metastatic Questions
Related terms: Metastatic Breast Cancer
We found 37 questions associated with the 'Breast Cancer, Metastatic' topic.
Posted 1 Oct 2010 by • 4 answers
I have leg cramps at night, my feet actually distort to a different shape. If I'am reading a book or magazine, my hands and digits will distort and I have to take my other hand and move it back in place. When I yawn or sometimes when I brush my teeth my jaw will feel like I have lock jaw. what ...
Posted 8 Nov 2010 by • 4 answers
can anyone tell me how soon i might expect to experience side effects? i took my first dose today. i'm waiting for the sky to fall at any moment. any chance i'll escape the awful sounding side effects of this drug? hopefully someone out there has had a good experience with this cancer ...
Posted 29 Sep 2013 by • 4 answers
... anyone else taking Femara like this? I took Tamoxifen for 5 years, then when the cancer came back and metastasized, I was then put on Femara
Posted 12 Jan 2013 by • 4 answers
In past I managed pain with 400 to 600 Ibuprofen. Then After taking Exemestane 25mg for MBC (metastatic breast cancer) I started having pain in my Hips, Pain and weakness in my Arm that would not go away. One day I would wake up no pain and the next the pain was back… I found out I have Bone ...
Posted 28 Jun 2016 by • 1 answer
Our oncologist states "4-5 weeks". Background: In March 2016, my wife was diagnosed with stage 4 breast cancer, metastasized to her liver; and told she would be dead by the end of 2016 IF she sought no treatment. Two weeks later she had her next antigen 27.29 and CEA blood tests/ On ...
I have been diagnosed with stage four met. breast cancer ,three tomors in breast three in liver and?
Posted 26 Oct 2009 by • 4 answers
... four on the spine. I have a history of an imbalace in my hormones , and have elevated ast/and alt.levels in the liver, is Faslodex really my best otion??? How many women have side effects??? Does it interfere with hormones??? Also this cancer, my fourth is pro.and est receptor positive
Posted 7 Apr 2011 by • 4 answers
Been on Xeloda 1 1/2 years' now - major side effect is hand and foot syndrome. I use Bag Balm esp at night and try to lubricate during day but difficult. Wear gloves in the house to fold laundry and other chores that make my hands feel even more dry. For about a month now my right leg feels ...
Posted 20 Nov 2011 by • 2 answers
... growth? I am experiencing that in this past year. I have had a chronic cough,I am tired all the time, and hot flashes every day. I also bruise easily,my face is breaking out,I get muscle cramps and charlie horses. I am 60 years old
Posted 18 Apr 2013 by • 3 answers
Being treated for occult breast cancer, metastatic to lung and lymph node. Receiving herceptin, perjeta and taxol
Posted 14 Nov 2013 by • 4 answers
Looking for a way to reduce the tenderness if the hands & feet.
Posted 18 Nov 2016 by • 4 answers
I have stage 4 metastatic breast cancer in my T8 and two spots on my right sacrum. My doctor has just prescribed me Ibrance and after much research I'm terrified of the pricing I've read. Can someone ease my fears of going bankrupt due to this medicine?
Posted 31 Dec 2011 by • 3 answers
... and am taking Tamoxifen for a couple of weeks. Just told there can be a drug interaction between Tamoxifen and Zoloft (possibly diminishing effect of Tamoxifen). I would like to continue to use Tamoxifen to see if it works for me (have already had other drug therapy over the last 5 years) and ...
Posted 18 Jan 2012 by • 1 answer
Faslodex is the drug that is keeping my cancer stable but it is not considered a chemo therapy. Then what makes a drug a chemo therapy?
Posted 12 Dec 2010 by • 2 answers
Angina appeared on day 6. Was told to continue to day 14 as planned. Angina still bad on day 21. Not a pre-existing problem. My onc doesn't seem to know what to do about it, says it's "very rare" but it doesn't seem to be according to the web... Help!
Posted 8 Sep 2011 by • 2 answers
What can I do for this? I'am taking potassium supplement 198mg: calcium 1200mg and magnesium chloride 143mg. I have been drinking more water but nothing is helping. I also have nueropathy in my feet from the chemo. If anyone has any suggestions it would be much appreciated. Thanks Lallah
Related Condition Support Groups
Related Drug Support Groups
tamoxifen, Arimidex, Femara, anastrozole, letrozole, Xeloda, Herceptin, Taxol, Ibrance, view more... Taxotere, Faslodex, capecitabine, gemcitabine, paclitaxel, Gemzar, Abraxane, Kadcyla, eribulin, bevacizumab, Lynparza, Nolvadex, Fareston, olaparib, pertuzumab, Perjeta, lapatinib, Kisqali, Ogivri, Halaven, Genox, Docefrez, Ixempra, Tamosin, Tamoxifen Hexal, Tamoxen, Onxol, Nolvadex D, Tamofen, Emblon, Tamone, Tykerb, Soltamox, ribociclib, palbociclib, ado-trastuzumab emtansine, ixabepilone, trastuzumab, toremifene, paclitaxel protein-bound, fulvestrant, docetaxel, Infugem